A lower bound for the length of partial transversals in a latin square

A.E. Brouwer, A.J. Vries, de, R.M.A. Wieringa

    Research output: Contribution to journalArticleAcademicpeer-review

    2 Downloads (Pure)

    Abstract

    no abstract
    Original languageEnglish
    Pages (from-to)330-332
    Number of pages3
    JournalNieuw Archief voor Wiskunde
    Volume26
    Issue number2
    Publication statusPublished - 1978

    Fingerprint

    Dive into the research topics of 'A lower bound for the length of partial transversals in a latin square'. Together they form a unique fingerprint.

    Cite this